# SDR SIMA20140701002

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 27,712 hours, 23,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW UNABLE TO OPEN MAIN DOOR FROM INSIDE ACFT.  DOOR HAD TO OPENED BY RAMP FROM OUTSIDE.  REPEAT WRITE UP IAW PAGE 3595075.  REPOSITIONED INTERNAL DOOR HANDLE ON TORQUE TUBE IAW AMM 52-11-01.  NORMAL OPERATION NOTED.
